Injectable Methenolone is a steroid that does not have estrogenic effects, that's why users do not face the risk of edema and gynecomastia. Thus, possible side effects of Primobolan depot are associated with the suppression of the level of testosterone secretion. According to studies, the drug for 6 weeks at a dose of 40 mg reduces twice the body's ability to produce testosterone. However, the effect only occurs at longer time of use. To compensate this negative effect, you can use Gonadotropin in the cycle of Methenolone Enanthate, and at its end - testosterone boosters. Instructions for use of Primobolan Depot, usually contain all the necessary guidance for the correct use of this steroid. Rarely, but still possible, such side effects as liver disease, insomnia, irritability, aggression.
Boldenone greatly stimulates hematopoiesis. Elevated levels of red blood cells improve oxygen delivery to the muscles. This makes this steroid attractive not only for bodybuilders, but also for track and field athletes. Among bodybuilders, Boldenone is appreciated not only for his ability to promote lean and dense muscle growth, but also for its peculiarity to significantly raise appetite and promote has an incredibly long active life, requiring less frequent injections and is often used as a part of very long cycles.
Ok so no disrespect intended at all really just looking fit answers I've ran gear enough to not be a stranger to the knowledge of the life style with that being said I purchased 4 bottles of sust 350
this gear was absolutely terrible me and my busy had the same side effects redness swelling warm and extremely sensative to the touch non stop pain can barely even work out and this lasts for at least 5 daydays with constant care to the muscle
I'm not trying to knock it in any way but I really don't understand how this is happening to the both of us I even spoken to someone else with the same problems I've never had anything like this ever before happen I still am trying to do my best running the gear bUT it's almost not even worth it can you please just enlighten me on what's going on? I would really appreciate it and I really don't mean to come off rude or disrespectful